bestbarcoder.com

Bibliography in Software Get barcode pdf417 in Software Bibliography

Bibliography using software topaint pdf417 on asp.net web,windows application GS1 128 [81] J. G. Dai and S Software PDF417 .

P. Meyn. Stability and convergence of moments for multiclass queueing networks via uid limit models.

IEEE Trans. Automat. Control, 40:1889 1904, 1995.

[82] J. G. Dai and G.

Weiss. Stability and instability of uid models for reentrant lines. Math.

Oper. Res., 21(1):115 134, 1996.

[83] D. Daley. The serial correlation coe cients of waiting times in a stationary single server queue.

J. Austral. Math.

Soc., 8:683 699, 1968. [84] A.

de Acosta and P. Ney. Large deviation lower bounds for arbitrary additive functionals of a Markov chain.

Ann. Probab., 26(4):1660 1682, 1998.

[85] B. Delyon and O. Zeitouni.

Lyapunov exponents for ltering problems. In Applied stochastic analysis (London, 1989), volume 5 of Stochastics Monogr., pages 511 521.

Gordon and Breach, New York, 1991. [86] C. Derman.

A solution to a set of fundamental equations in Markov chains. Proc. Amer.

Math. Soc., 5:332 334, 1954.

[87] G. B. Di Masi and L.

Stettner. Ergodicity of hidden Markov models. Math.

Control Signals Systems, 17(4):269 296, 2005. [88] P. Diaconis.

Group Representations in Probability and Statistics. Institute of Mathematical Statistics, Hayward, Calif., 1988.

[89] P. Diaconis and L. Salo -Coste.

Logarithmic sobolev inequalities for nite Markov chains. Ann. Appl.

Probab., 6(3):695 750, 1996. [90] P.

Diaconis and D. Stroock. Geometric bounds for eigenvalues of Markov chains.

Ann. Appl. Probab.

, 1:36 61, 1991. [91] J. Diebolt.

Loi stationnaire et loi des uctuations pour le processus autor gressif g n ral e e e d ordre un. C. R.

Acad. Sci., 310:449 453, 1990.

[92] J. Diebolt and D. Gu gan.

Probabilistic properties of the general nonlinear Markovian e process of order one and applications to time series modeling. Technical report 125, Laboratoire de Statistique Th orique et Appliqu e, Universit Paris, 1990. e e e [93] W.

Doeblin. Sur les propri t s asymptotiques de mouvement r gis par certain types de e e e cha nes simples. Bull.

Math. Soc. Roum.

Sci., 39(1):57 115; 39(2), 3 61, 1937. [94] W.

Doeblin. Expos de la th orie des cha e e nes simples constantes de Markov ` un nombre a ni d tats. Revue Mathematique de l Union Interbalkanique, 2:77 105, 1938.

e [95] W. Doeblin. El ments d une th orie g n rale des cha e e e e nes simples constantes de Marko .

Ann. Sci. Ec.

Norm. Sup., 57:61 111, 1940.

[96] M. D. Donsker and S.

R. S. Varadhan.

Asymptotic evaluation of certain Markov process expectations for large time. I. II.

Comm. Pure Appl. Math.

, 28:1 47; 28 (1975), 279 301, 1975. [97] M. D.

Donsker and S. R. S.

Varadhan. Asymptotic evaluation of certain Markov process expectations for large time. III.

Comm. Pure Appl. Math.

, 29(4):389 461, 1976. [98] M. D.

Donsker and S. R. S.

Varadhan. Asymptotic evaluation of certain Markov process expectations for large time. IV.

Comm. Pure Appl. Math.

, 36(2):183 212, 1983. [99] J. L.

Doob. Stochastic Processes. John Wiley & Sons, New York, 1953.

[100] R. Douc, G. Fort, E.

Moulines, and P. Soulier. Practical drift conditions for subgeometric rates of convergence.

Ann. Appl. Probab.

, 14(3):1353 1377, 2004. [101] D. Down, S.

P. Meyn, and R. L.

Tweedie. Exponential and uniform ergodicity of Markov processes. Ann.

Probab., 23(4):1671 1691, 1995..

Bibliography [102] M. Du o. M tho barcode pdf417 for None des R cursives Al atoires.

Masson, Paris, 1990. e e e [103] W. T.

M. Dunsmuir, S. P.

Meyn, and G. Roberts. Obituary: Richard Lewis Tweedie.

J. Appl. Probab.

, 39(2):441 454, 2002. [104] P. Dupuis and R.

S. Ellis. A Weak Convergence Approach to the Theory of Large Deviations.

John Wiley & Sons Inc., New York, 1997. [105] E.

B. Dynkin. Markov Processes I, II.

Academic Press, New York, 1965. [106] R. J.

Elliott, L. Aggoun, and J. B.

Moore. Hidden Markov Models. Springer-Verlag, New York, 1995.

[107] Y. Ephraim and N. Merhav.

Hidden Markov processes. IEEE Trans. Inform.

Theory, 48(6):1518 1569, 2002. [108] S. N.

Ethier and T. G. Kurtz.

Markov Processes: Characterization and Convergence. John Wiley & Sons, New York, 1986. [109] G.

Fayolle. On random walks arising in queueing systems: ergodicity and transience via quadratic forms as Lyapounov functions. I.

Queueing Systems, 5:167 183, 1989. [110] G. Fayolle, V.

A. Malyshev, M. V.

Menshikov, and A. F. Sidorenko.

Lyapunov functions for Jackson networks. Math. Oper.

Res., 18(4):916 927, 1993. [111] P.

D. Feigin and R. L.

Tweedie. Random coe cient autoregressive processes: a Markov chain analysis of stationarity and niteness of moments. J.

Time Ser. Anal., 6:1 14, 1985.

[112] P. D. Feigin and R.

L. Tweedie. Linear functionals and Markov chains associated with the Dirichlet process.

Math. Proc. Camb.

Phil. Soc., 105:579 585, 1989.

[113] E. Feinberg and A. Shwartz, editors.

Markov Decision Processes: Models, Methods, Directions, and Open Problems. Kluwer Acad. Publ.

, Holland, 2001. [114] W. Feller.

An Introduction to Probability Theory and Its Applications. I. John Wiley & Sons, New York, third edition, 1968.

[115] W. Feller. An Introduction to Probability Theory and Its Applications.

II. John Wiley & Sons, New York, second edition, 1971. [116] J.

Feng. Martingale problems for large deviations of Markov processes. Stoch.

Proc. Applns., 81:165 212, 1999.

[117] J. Feng and T. G.

Kurtz. Large Deviations for Stochastic Processes, volume 131 of Mathematical Surveys and Monographs. American Mathematical Society, Providence, R.

I., 2006. [118] P.

A. Ferrari, H. Kesten, and S.

Mart nez. R-positivity, quasi-stationary distributions and ratio limit theorems for a class of probabilistic automata. Ann.

Appl. Probab., 6:577 616, 1996.

[119] J. A. Fill.

Eigenvalue bounds on convergence to stationarity for nonreversible Markov chains, with an application to the exclusion process. Ann. Appl.

Probab., 1(1):62 87, 1991. [120] W.

H. Fleming. Exit probabilities and optimal stochastic control.

App. Math. Optim.

, 4:329 346, 1978. [121] S. R.

Foguel. Positive operators on C(X). Proc.

Amer. Math. Soc.

, 22:295 297, 1969. [122] S. R.

Foguel. The Ergodic Theory of Markov Processes. Van Nostrand Reinhold, New York, 1969.

.
Copyright © bestbarcoder.com . All rights reserved.